# SDR QXEA200601849

- Difficulty date: July 17, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N356PH
- Make and model: Dhav DHC8202
- Aircraft serial: 502
- Aircraft time: 19,998 hours, 28,949 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Condition: Dirty
- Location: Fuel Indication
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT 2024 LEFT FUEL TEMPERATURE HIGH.  MAINTENANCE CLEANED CONNECTOR.  OPERATIONAL CHECK GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
